# SDR WLDA200478

- Difficulty date: August 2, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N278
- Make and model: Doug MD-11
- Aircraft serial: 48746
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: ALC8101503
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4C CHECK, PERFORMED INSPECTION PER EO 02-5510-098 REV 1, FOUND CORROSION LOCATED AT HORIZONTAL STABILIZER LEFT BARREL NUT HOLE NR 14.  PERFORMED CORROSION REPAIR PER EO 02-5510-098 REV 1.  CONDITION CHECK OF HORIZONTAL STABILIZER LEFT BARREL NUT HOLE NR 14 FOUND SATISFACTORY.
